# SDR UALA2011120606703

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 324, RBL 45-RBL 62, T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF T-CAP AND FABRICATED A NEW T-CAP, REPAIR ANGLES AND STRAPS AND INSTALLED AT BS 324 AND RBL 45- RBL 62 PER REO G14229, REV B AND UAL EVA 81564 ON NON ROUTINE 27774.
